# SDR SWAA2019040331340

- Difficulty date: March 20, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pad
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR  PAD CORRODED AT BS. 312, LBL 55.   / R&R GIRT BAR PAD IAW SRM AND DWG.
